I am a 25 year old female. I never thought I would be asking a medical question on an online site, but I am getting desperate. I have a complicated medical history that we are still trying to figure out. To make a long story short, this last summer I threw bilateral PE’s. These were just the most recent of 9 DVT’s and one other PE. We still have no idea why I am clotting and I can clot on blood thinners. Due to the clots my atrium became slightly enlarged. It took a while, but we finally figured out that I had developed atrial tach and atrial flutter. I went through two ablations this past fall. Now I have PAC’s and a irregular heart rate. Some days it is totally normal and others I get a ton of pac’s and my heart rate will still be 110-120 at rest. I cannot take Bata blockers because I already have low blood pressure. My cardiologist says that everything is fine, but I do not feel fine. I cannot workout as hard as I use to without feeling as though my heart is going to leave my chest. I would love any thoughts. I would really like to get back to a normal life! Thanks for your time.
I rediscovered an interesting association between my fluttering heart and a filter that puts out ozone. When I sleep near these devices, I end up with an arrhythmia that goes away when I shut off the machine at night.
I saw at least one reference on google where an association was found between arrhythmias and air pollution (ozone in particular).
These machines typically have no filter element but rely on charged plates to attract dust. They smell great because of the ozone they give off. But if you have heart rhythm problems and own one of these machines, try shutting it off.
A related discussion, Atrial fibrillation
A related discussion, ablation problems
A related discussion, A Fib with Pacemaker
A related discussion, A. Fib.
I have had svt and palpitations for 20 years I take Digoxin and veramil. I have only had to have help with svt conversion twice and that was done with IV meds. I do have many palpitations that have worsen with menopause. I had svt a couple of weeks ago and it was converted with adrinasene I don't know if that is the right spelling that was the first time I needed help in 16 years I can usually stop it on my own I do believe it was triggered by a dose of pedisone I took it was 80 ml and it really speeded up my system. I went to see a heart Dr. that wanted too do a ablasion which I am against. He never bothered to look at the labs that showed my digoxin was none theraputic and my magnesum was low.when should ablasion be done also this runs in my family Mom brother two aunts me and now my daughter who is 31 same age I was when it started I was told that digoxin did not have to be theraputic to work
Due to low blood pressure (90/69) and low HR (typically 48), I have trouble with the beta-blockers & calcium channel blockers. Are there non-surgical options for pts like me who don't fit the usual pattern for atrial flutter & afibs?
Fetuses whose mothers have primary Sjogrens Syndrome have low HR. I was one of those babies. I am 57 and have bracycardia and tachydarcia and Afibs, and Sjogren's. Could the sjogren's be part of my arrhythmia problems?
what options are available for those who need a touchup to a minimally invasive maze where the patient does not respond to warfarin/coumadin?
We have a patient who will be getting a life vest defibrillator tomorrow. He asked me if his mechanical mitral valve would present a problem should he ever be debrillated. I have no idea what the answer to this is. Do you??
I am not sure if i am doing this right . I am 41 i have had a fast heart beat and chest pain, my neck looked as though it was going to to burst .This happened 3 weeks ago .But two weeks ago the same thing happened .I went to emerg my heart was 138 beats at rest .They gave me a 2 second heart test took blood and took me off the atacand i was on and gave me 25mg atenolol . the emerg doc said my thyroid was a bit low and my potassium was low .She wanted me to get adrenal test thyroid recheck ekg stress and holter tests .My doc said she was wrong.. thyroid is normal will not send me for adrenal scan and gave me potassium chloride 8 meq 2x aday .he told me to stop atenolol 1 week prior to stress test ..i want answers and do not know how to find them he told me he thinks its anxiety. I feel he is wrong . I have severe headaches ,not as much since atenolol.i get the shakes weakness extreme cold with shivers then etreme hot with sweats.i have no appetite usually but still lose no weight .i either cant sleep or sleep too much .off balance blurry vision at times .this is not normal my sister has mitro valve prolapse and heart problems in grandparents .any suggestions ??? thanks